Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    19
  • comments
    13
  • views
    5442

Entries in this blog

 

4 months in... time flies...

I want this to be over. I am starting to count the days. I will stop around mid-May. The side effects I feel are starting to get not so good. I think it is starting to mess with my health. So i am really keeping an eye on myself because, to be honest, I try not to worry and think i need to tolerate one more month but on the other hand im sorta trying to figure out how much is enough... I've had my period for 3 weeks now, with a 2 day break in the middle. I am telling myself its because o

insomniac27

insomniac27

04/14/11

 

WEEK 9 i guess?

it is no wonder many people stop posting after week 4 or so. i have not noticed any changes since then and everything stops being new. my face is def smoother, i only wash it once a day to prevent dryness. its summer here, and even though my face gets sweaty... it doesnt get oily as it ususally did. i kinda wonder if that will be forever or not. itd be so nice if it was... i have id say... no blackheads whatsoever. which is weird. i fell back into my picking habbits the other day and i reali

insomniac27

insomniac27

01/20/11

Last Reply:
01/21/11

 

END OF "WEEKS 4 TO 6"

if i had never come to this message board i would have never heard of the innitial breakout. i know now that my derm helped me avoid that by having another med the first two weeks. what i would have known, from her, is that weeks 4 to 6 can be the worse, acne wise. she was right in the sense that i had new cysts last week. two. one is healing in the same way one i had prior to accutane did with this medication... it flattens completely overnight, and it looks purple floom blood as if i had p

insomniac27

insomniac27

01/01/11

 

40 DAYS

40 days... nothing new. i think yesterday i got my first new cyst since i started with accutane. according to my dermatologist, whom i havent seen in all this time, weeks 4 to 6 could be the "worse". indeed everything has been looking redder and then this new cyst... wow i am realizing i am about to hit the 6 weeks mark so theoretically the worse should be about to be over. i feel the side effects are turning into nothing really. i am not bothered by any of them except the dry lips which

insomniac27

insomniac27

12/30/10

 

DAY 20

secondaty effects: -itchy scalp is making it today to #1 position today -dry skin -dry lips (dropping from #1 thanx to aquaphor - lips feel normal) -red eyes, less bad than at the begining. skin: -my skin has started clearing out. ive had new cysts on my jawline on week 1 but theyve cleared out. -last night i noticed that on a healing cyst (that may i say it has been "healing" for years", its more like a red-slightly active-mark) i had a white head. this morning it has the same

insomniac27

insomniac27

12/17/10

Last Reply:
12/18/10

 

the miracle of Aquaphor...

yesterday i was in so much pain from my lips. i suffered. i started considering staying home for the next 5 months if my lips were going to look the way the looked and felt the way they felt. i bought aquaphor today and it-s a miracle... i know its not even been 24 hours, but right now i recommend this product 100%. my lips feel almost normal, they look normal... i feel good

insomniac27

insomniac27

12/16/10

Last Reply:
12/16/10

 

the side effects of accutane - day 19

my scalp is itchy but its really almost nothing. my skin is dry but nothing i can't fix with moisturizer. my eyes are red, but i use drops and i just deal with it. my problem right now are the dry lips. im starting to feel it's worse than acne itself. they are dry, sore, red, and peeled. around my lips it's also red. the corner of my lips is a MESS. and it hurts i can't open my mouth! chapstick didnt do anything, i was applying moisturizer straight onto my lips and it helps for like

insomniac27

insomniac27

12/15/10

 

2 weeks in... scared about the upcoming...

2 weeks in. my face looks better but i dont really know how long that will really last... i am scared for a breakout. not to mention that today i am supposed to increase my dose from 40 to 60 mg a day yikes! that is super scary. i guess it is to expect an increase in all of the secondary effects... so far, the only one that is kinda bad is my dry lips. they feel horrible and chap stick aint helping. i switched to using the moisturizer for my face directly to my lips and its way better. it

insomniac27

insomniac27

12/11/10

Last Reply:
12/14/10

 

DAY 12

let's see. the super thirsty feeling has diminished a bit. i feel dryness in my eyes, nose and lips. they are not cracking or anything, they just feel dry - as if the air i am breathing was dry (like when you spend too much time with air conditioning). my face seems to be clearing out, at least it's less bumpy. the redness remains and actually everything is healing in a strange way. maybe before everything would heal from the outside in and not its backwards and that's why the process looks

insomniac27

insomniac27

12/08/10

Last Reply:
12/08/10

 

DAY 8

skin seems to be clearing. i don-t feel any dryness on my skin, just my throat and eyes. starting to feel it on my nose as well as i breathe. i feel i am constantly thirsty too. the dry lips started around day 6 i-d say. nothing severe yet. i'm barely washing my face and have stopped using BP a few days ago.

insomniac27

insomniac27

12/05/10

 

DAYS 4 5 AND 6

for the first 3 days my face had seemed to get really better. however, these last days have not been so good. my face is super oily. a weird oilyness... even if i wash it it still feels greasy. it is also redder than usual but nothing to be alarmed of. today, day 6 the redness seems to have diminished, but i am still oily. it is disgusting. i started breaking out after day 4, and i have picked ugh. stupid me. basically cyst/nodules on my jawline and minor whiteheads on my cheek. i had

insomniac27

insomniac27

12/03/10

 

DAY 3

life is indeed starting to revolve around Accutane. Hopefully that will change eventually. My face looks better... is that possible on day 3? I also feel thirsty and dehydrated the whole time. So I keep drinking and going to the bathroom, but my mouth is still dry. So are my eyes, that "hurt" a little... like how your eyes feel when you're super tired.

insomniac27

insomniac27

11/29/10

 

DAY 2

so yesterday i felt way more thirsty (like dry inside)... its obviously me getting these ideas cause i cannot be drier because i took 2 pills. i still feel dry today, and my eyes also but i am convinced this is my imagination... nothing else to report, obviously...

insomniac27

insomniac27

11/28/10

 

DAY 1

day 1... first two weeks will be 40 mg then the following two weeks will be 60 mg (i am 150 lbs - 69 kg)... my dermatologist also gave me a bit of corticoid to... well i dont know, to diminish the bad effects of the first 10 days??? i will be taking a really small amount... took my 1st pill, obviously no effects whatsoever yet hehe wish me luck... PS: if you're reading this and are or have been on accutane, would u tell me how much you weight and what dose you take ?

insomniac27

insomniac27

11/27/10

 

2 days before seeing my dermatologist... update.

let's describe ME today. i am off antibiotics, only washing my face once or twice a day with cetaphil (i was using other soaps and switched back to cetaphil and i think i can see a difference, cetaphil is more gentle), and using BP once or twice a day. i have a few bumps on my jawline and chin (used to be HUGE but became really small with antibiotics), a larger bump on my jaw/side of my chin, a horrible cyst on my cheek and several previous red marks, that have been there for years, re

insomniac27

insomniac27

11/23/10

Last Reply:
11/23/10

 

made the decision...

well i called my dermatologist, because she told me to do so with my decision about Accutane. She says it's the only solution for me but i was too scared. I told her, i decided to take Accutane and she said "bravo". That makes me feel better I have to say. I see her on the 24th so i'll be starting Accutane couple days after that i assume?... *is scared*

insomniac27

insomniac27

11/18/10

Last Reply:
11/20/10

 

still not on Accutane / but this is what happened today...

one of the many reasons why i am scared of Accutane is i have heard it can get worse while on it. there is someone i really like that lives abroad and is coming in 1 month time, and i was thinking i didnt want to use Accutane and look like a mess if he's gonna be here. however, my friend really messed things up on facebook today (really long story) and ruined things for me. so i think i don't even want to see this guy anymore. or at least he shouldnt be a reason not to start with the treatm

insomniac27

insomniac27

11/15/10

Last Reply:
11/16/10

 

intro

Short intro: Hi, i am a 27 year old female, and i have had acne since i was about 20/21... never a single spot or zit or ANYTHING before that. I remember i was seeing a guy that had acne at the time, really bad (worse than mine has ever been) and i wanted to make a horrible comment because he was starting to annoy me: he was complaining about acne and i said "we've all been thru that" when i hadn't, really. I just wanted him to say "you had acne too?" and i'd say "well, not me, i never had a z

insomniac27

insomniac27

11/15/10

Last Reply:
11/15/10

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×